# SDR DL76G081503

- Difficulty date: November 6, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 35,083 hours, 12,256 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 3209953
- Condition: Warning Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER SECOND ENGINE START NR 2 ENG, FWD EQUIPT VAL EICAS MSG WITH ASSOCIATED VALVE LIGHT ON EQUIPMENT COOLING PANEL. WENT TO STANDBY, NO HELP.  RETURN TO GATE.  VALVE LIGHT AND EICAS MSG WENT OUT WHEN NR 1 ENG SHUT DOWN.  FWD TO MCO AND PLACARD PER MEL 21-58-07.  VALVE LOCKED CLOSED T/S FWD EQUIP VALVE MSG PER FIM.  NO FAULTS FOUND.  EQUIPMENT COOLING SYS CKS GOOD.
